×

zbMATH — the first resource for mathematics

A regularity theorem for parabolic equations. (English) Zbl 0214.12302

MSC:
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agranovic, M.S; Visik, M.I; Agranovic, M.S; Visik, M.I, Elliptic problems with parameter and parabolics problems of general type, Uspehi mat. nauk, Russian math. surveys, 19, No. 3, 53-157, (1964)
[2] \scM. S. Baouendi and C. Goulaouic, Régularité et théorie spectrale pour une classe d’opérateurs dégénérés, to appear.
[3] Kato, T, Perturbation theory for linear operators, (1966), Springer-Verlag New York/Berlin · Zbl 0148.12601
[4] Lions, J.L, Problèmes aux limites dans LES équations aux Dérivées partielles, (1962), Université de Montreal Montreal, Canada · Zbl 0107.30702
[5] Lions, J.L, Espaces d’interpolation et domaines de puissance fractionnaires d’opérateurs, J. math. soc. Japan, 14, No. 2, (1962) · Zbl 0108.11202
[6] Lions, J.L, Équations différentielles opérationnelles dans LES espaces de Hilbert, (1963), edizioni Cremonese Roma, C.I.M.E · Zbl 0178.50704
[7] \scJ. L. Lions and E. Magenes, “Problèmes aux Limites Non Homogènes et Application,” Dunod, Paris.
[8] Lions, J.L, Équations différentielles opérationnelles et problèmes aux limites, (1961), Springer-Verlag New York/Berlin · Zbl 0098.31101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.